# SDR ABXA9701567

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 37558431
- Condition: Corrosion
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STA 1100 LONG 33R TO 34R FWD UPPER FLANGE, LWR SURFACE HAS EXFOLIATION CORROSION AT NUTPLATES.
